# SDR SWIA2019111846772

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 41,443 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH HOLE FOR SIDE WALL PANEL 272ALW ON HAT CHANNEL JUST FWD OF FS559 +16 IS CRACKED AND BENT (MARKED ON A/C).  (C-CHECK) RO: 11/17/2019   RETAINER TRIM AT APPROX. FS559+16 RH SIDE ON BACK SIDE OF SIDE SEAT RAIL IS OUT OF LIMITS DUE TO BEING CRACKED IAW SRM. REMOVED CRACKED RETAINER TRIM AT APPROX. FS559+16 RH SIDE TO FOM IAW AMM. ORDERED AND RECEIVED REPLACEMENT RETAINER TRIM FOR RH SIDE SEAT RAIL APPROX. FS 559+16 PART# 601R38312-93 AND HARDWARE FOR INSTALL. INSTALLED REPLACEMENT RETAINER TRIM FOR RH SIDE SEAT RAIL APPROX. FS 559+16 WITH REPLACEMENT HARDWARE IAW AMM.
